Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 287, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 11, 2020, 11:44 PM CDT for 5 counties in Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2020, 11:44 PM CDT (04:44 UTC)
- Expired
- Jul 12, 2020, 12:30 AM CDT
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Choctaw County, OK, Latimer County, OK, LeFlore County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 128 km from the middle of the area, began a volume at 04:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 6:08 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.7 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4218 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1900 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 14.8
The text
As transmitted.
605
WUUS54 KTSA 120444
SVRTSA
OKC023-077-079-121-127-120530-
/O.NEW.KTSA.SV.W.0287.200712T0444Z-200712T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1144 PM CDT Sat Jul 11 2020
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Pushmataha County in southeastern Oklahoma...
Southwestern Latimer County in southeastern Oklahoma...
Northeastern Choctaw County in southeastern Oklahoma...
Southern Le Flore County in southeastern Oklahoma...
Pittsburg County in southeastern Oklahoma...
* Until 1230 AM CDT.
* At 1142 PM CDT, severe thunderstorms were located along a line
extending from near Ashland to 2 miles southwest of Stanley to 7
miles southeast of Nashoba to 5 miles west of Vandervoort, moving
south at 35 mph.
HAZARD...65 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. Winds gusted to 60 mph in McAlester.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Mcalester... Wilburton...
Antlers... Clayton...
Hartshorne... Krebs...
Talihina... Kiowa...
Savanna... Rattan...
Alderson... Albion...
Ashland... Octavia...
Snow... Haywood...
Big Cedar... Whitesboro...
Clayton Lake State Park... Damon...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Strong winds will arrive well ahead of the heavy rains and more
intense lightning. Do not wait for the rain to begin to move to a
place of safety.
If on or near Sardis Lake, get away from the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3416 9578 3450 9578 3451 9567 3459 9567
3459 9588 3468 9589 3468 9609 3501 9609
3513 9571 3493 9541 3485 9508 3475 9445
3452 9446 3451 9504 3425 9505 3424 9515
3406 9516
TIME...MOT...LOC 0442Z 000DEG 31KT 3475 9605 3452 9550 3439 9513 3440
9446
HAIL...1.00IN
WIND...60MPH
$$4 follow-up statements
210
WWUS54 KTSA 120454
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1154 PM CDT Sat Jul 11 2020
OKC023-077-079-121-127-120530-
/O.CON.KTSA.SV.W.0287.000000T0000Z-200712T0530Z/
Pushmataha OK-Latimer OK-Choctaw OK-Le Flore OK-Pittsburg OK-
1154 PM CDT Sat Jul 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR PUSHMATAHA...SOUTHWESTERN LATIMER...NORTHEASTERN CHOCTAW...
SOUTHERN LE FLORE AND SOUTHERN PITTSBURG COUNTIES...
At 1153 PM CDT, severe thunderstorms were located along a line
extending from near Wardville to 3 miles southeast of Dunbar to 8
miles east of Cloudy to 6 miles west of Wickes, moving south at 35
mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. Trees were reported down across Latimer
County.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations in or near the path include...
Mcalester... Antlers...
Clayton... Hartshorne...
Krebs... Talihina...
Kiowa... Savanna...
Rattan... Alderson...
Albion... Ashland...
Octavia... Snow...
Haywood... Big Cedar...
Whitesboro... Clayton Lake State Park...
Damon... Moyers...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3416 9578 3450 9578 3451 9567 3459 9567
3459 9588 3468 9589 3468 9609 3501 9609
3499 9573 3489 9541 3485 9508 3475 9445
3452 9446 3451 9504 3425 9505 3424 9515
3406 9516
TIME...MOT...LOC 0453Z 000DEG 31KT 3466 9605 3443 9550 3430 9513 3431
9446
HAIL...1.00IN
WIND...70MPH
$$010
WWUS54 KTSA 120506
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1206 AM CDT Sun Jul 12 2020
OKC023-077-079-121-127-120530-
/O.CON.KTSA.SV.W.0287.000000T0000Z-200712T0530Z/
Pushmataha OK-Latimer OK-Choctaw OK-Le Flore OK-Pittsburg OK-
1206 AM CDT Sun Jul 12 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR PUSHMATAHA...SOUTHWESTERN LATIMER...NORTHEASTERN CHOCTAW...
SOUTHERN LE FLORE AND SOUTHERN PITTSBURG COUNTIES...
At 1206 AM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Stringtown to 6 miles east of Kosoma
to 11 miles southeast of Cloudy to 7 miles west of Grannis, moving
south at 35 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations in or near the path include...
Mcalester... Antlers...
Clayton... Hartshorne...
Krebs... Kiowa...
Savanna... Rattan...
Alderson... Albion...
Ashland... Octavia...
Snow... Higgins...
Haywood... Tuskahoma...
Stanley... Kiamichi...
Kellond... Clayton Lake State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across. SEEK SHELTER NOW inside a sturdy structure and
stay away from windows.
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3416 9578 3450 9578 3451 9567 3459 9567
3459 9588 3468 9589 3468 9609 3491 9609
3497 9598 3489 9541 3470 9510 3459 9446
3452 9446 3451 9504 3425 9505 3424 9515
3406 9516
TIME...MOT...LOC 0506Z 000DEG 31KT 3456 9605 3433 9550 3420 9513 3421
9446
HAIL...<.75IN
WIND...70MPH
$$341
WWUS54 KTSA 120519
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1219 AM CDT Sun Jul 12 2020
OKC077-079-120529-
/O.CAN.KTSA.SV.W.0287.000000T0000Z-200712T0530Z/
Latimer OK-Le Flore OK-
1219 AM CDT Sun Jul 12 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LATIMER AND
SOUTHERN LE FLORE COUNTIES IS CANCELLED...
The worst of the storms which prompted the warning have moved out of
the warned area. Therefore the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southeastern Oklahoma.
LAT...LON 3416 9578 3450 9578 3451 9567 3459 9567
3460 9588 3467 9588 3479 9593 3466 9553
3462 9494 3451 9494 3450 9505 3425 9505
3424 9515 3406 9516
TIME...MOT...LOC 0519Z 000DEG 31KT 3446 9605 3423 9550 3410 9513 3411
9446
$$
OKC023-121-127-120530-
/O.CON.KTSA.SV.W.0287.000000T0000Z-200712T0530Z/
Pushmataha OK-Choctaw OK-Pittsburg OK-
1219 AM CDT Sun Jul 12 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR PUSHMATAHA...NORTHEASTERN CHOCTAW AND SOUTHWESTERN PITTSBURG
COUNTIES...
At 1219 AM CDT, severe thunderstorms were located along a line
extending from Stringtown to 5 miles west of Rattan to 9 miles
northeast of Fort Towson to 8 miles northwest of De Queen, moving
south at 35 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations in or near the path include...
Antlers... Clayton...
Kiowa... Rattan...
Clayton Lake State Park... Snow...
Tuskahoma... Stanley...
Moyers... Nashoba...
Kiamichi... Kosoma...
Kellond... Dunbar...
Oleta... Cloudy...
Pittsburg... Eubanks...
Corinne... Sobol...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are producing widespread wind damage across. SEEK
SHELTER NOW inside a sturdy structure and stay away from windows.
&&
LAT...LON 3416 9578 3450 9578 3451 9567 3459 9567
3460 9588 3467 9588 3479 9593 3466 9553
3462 9494 3451 9494 3450 9505 3425 9505
3424 9515 3406 9516
TIME...MOT...LOC 0519Z 000DEG 31KT 3446 9605 3423 9550 3410 9513 3411
9446
HAIL...<.75IN
WIND...70MPH
$$260
WWUS54 KTSA 120522
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1222 AM CDT Sun Jul 12 2020
OKC121-120532-
/O.CAN.KTSA.SV.W.0287.000000T0000Z-200712T0530Z/
Pittsburg OK-
1222 AM CDT Sun Jul 12 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PITTSBURG COUNTY
IS CANCELLED...
The worst of the storms which prompted the warning have moved out of
the warned area. Therefore the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southeastern Oklahoma.
LAT...LON 3416 9578 3450 9578 3451 9567 3459 9567
3460 9551 3454 9501 3451 9494 3450 9505
3425 9505 3424 9515 3406 9516
TIME...MOT...LOC 0522Z 000DEG 31KT 3445 9605 3422 9550 3409 9513 3410
9446
$$
OKC023-127-120530-
/O.CON.KTSA.SV.W.0287.000000T0000Z-200712T0530Z/
Pushmataha OK-Choctaw OK-
1222 AM CDT Sun Jul 12 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR PUSHMATAHA AND NORTHEASTERN CHOCTAW COUNTIES...
At 1222 AM CDT, severe thunderstorms were located along a line
extending from near Stringtown to 5 miles west of Rattan to 9 miles
northeast of Fort Towson to 7 miles northwest of De Queen, moving
south at 35 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations in or near the path include...
Antlers... Clayton...
Rattan... Clayton Lake State Park...
Snow... Stanley...
Moyers... Nashoba...
Kosoma... Kellond...
Dunbar... Oleta...
Cloudy... Eubanks...
Corinne... Sobol...
Darwin... Apple...
Dela... Finley...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are producing widespread wind damage across. SEEK
SHELTER NOW inside a sturdy structure and stay away from windows.
&&
LAT...LON 3416 9578 3450 9578 3451 9567 3459 9567
3460 9551 3454 9501 3451 9494 3450 9505
3425 9505 3424 9515 3406 9516
TIME...MOT...LOC 0522Z 000DEG 31KT 3445 9605 3422 9550 3409 9513 3410
9446
HAIL...<.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 10:03 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jul 11, 10:03 PM CDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1003 PM CDT Sat Jul 11 2020 .DISCUSSION... MCS along a Pawnee to FSM line continues to push southward with continued reports of severe weather along the line. Expanded severe thunderstorm watch southward to include all but Pushmataha and Choctaw Counties, which may need to be added at a later time. Very strong instability remains in place south of the convection, and deep layer shear remains unseasonably strong. Expect severe weather potential to persist until after midnight, with damaging wind threat most likely hazard as cold pool surges south, and strong embedded cells potentially producing large hail. Adjusted forecast based on expected convective trends remainder of the night. Isolated heavy rainfall rates/amounts will result in some flash flooding, but we don't believe threat is widespread enough at this time to warrant a flash flood watch. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...69
Hazardous weather outlook, Jul 11, 4:44 PM CDT, 7 hours before
Hazardous Weather Outlook National Weather Service Tulsa OK 444 PM CDT Sat Jul 11 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 444 PM CDT Sat Jul 11 2020 ...SEVERE WEATHER LIKELY THIS EVENING... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Limited. AREA...Mainly north of Highway 412. ONSET...After 7 pm. SEVERE THUNDERSTORM. RISK...Critical. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...After 7 pm. AREA AT GREATEST RISK...North of I-40. HEAVY RAIN. RISK...Limited. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...After 7 pm. DANGEROUS HEAT. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Eastern Oklahoma and West Central Arkansas. DISCUSSION... Severe weather is expected to develop into northeastern Oklahoma and northwest Arkansas this evening through early tonight. The primary threat will be damaging wind gusts up to 70 mph, with a lesser threat of large hail. There is also a non-zero threat of isolated tornadoes in areas closer to the Kansas and Missouri borders this evening. A complex of severe storms is expected to develop over south central Kansas and north central Oklahoma by early this evening, and will move southeast across northeast Oklahoma and northwest Arkansas during the evening and tonight. Very strong instability and strong wind shear will favor organized and potentially significant severe weather, perhaps as far south as I-40, with lesser chances to the south. Thunderstorms will continue to push into southeastern Oklahoma and west central Arkansas through late tonight. Dangerous heat is ongoing this afternoon across much of eastern Oklahoma and west central Arkansas, with heat index values in the 110 to 116 degree range. An Excessive Heat Warning is in effect for much of the area through 9 pm this evening. Conditions will improve by late evening as temperatures cool, and thunderstorms begin to push into the area. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY...Thunderstorm Potential...Dangerous Heat Potential. MONDAY...Dangerous Heat Potential. TUESDAY...Thunderstorm Potential...Dangerous Heat Potential. WEDNESDAY through FRIDAY...Dangerous Heat Potential. EXTENDED DISCUSSION... Thunderstorms are expected to continue to affect southeastern Oklahoma and west central Arkansas Sunday morning into the afternoon, as the cold front slowly passes through the region. There is a limited risk of severe weather with this activity. The heat will become the main concern next week, especially Tuesday through Friday with heat index values in the 100 to 110 degree range across eastern Oklahoma and western Arkansas during this time. weather.gov/tulsa contains additional information. 69
In the hours before
Special weather statement, Jul 11, 10:55 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1055 PM CDT Sat Jul 11 2020
OKZ054-055-059-060-064-120445-
Tulsa OK-Osage OK-Pawnee OK-Washington OK-Creek OK-
1055 PM CDT Sat Jul 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OSAGE...NORTHERN CREEK...
WESTERN WASHINGTON...SOUTHEASTERN PAWNEE AND CENTRAL TULSA COUNTIES
UNTIL 1145 PM CDT...
At 1055 PM CDT, strong thunderstorms were located along a line
extending from 5 miles north of Bigheart to 4 miles east of Hominy to
2 miles north of Shamrock. Movement was east at 15 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Tulsa... Bartlesville...
Sand Springs... Pawhuska...
Sapulpa... Skiatook...
Hominy... Dewey...
Mannford... Drumright...
Barnsdall... Sperry...
Kellyville... Copan...
Ramona... Wynona...
Ochelata... Avant...
Westport... Osage...
This includes Interstate 44 between mile markers 194 and 219.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northeastern Oklahoma.
LAT...LON 3700 9591 3622 9590 3583 9621 3591 9662
3595 9662 3641 9639 3700 9633
TIME...MOT...LOC 0355Z 290DEG 14KT 3692 9626 3639 9631 3595 9658Local storm report, Jul 11, 10:57 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1057 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND GST 3 ENE WISTER 34.98N 94.68W
07/11/2020 M66 MPH LE FLORE OK MESONET
&&
LACYLocal storm report, Jul 11, 11:02 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1102 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND GST OKMULGEE 35.62N 95.96W
07/11/2020 M73 MPH OKMULGEE OK AWOS
&&
LACYSpecial weather statement, Jul 11, 11:19 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1119 PM CDT Sat Jul 11 2020
OKZ064-065-120445-
Okfuskee OK-Creek OK-
1119 PM CDT Sat Jul 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR CREEK AND NORTHWESTERN OKFUSKEE
COUNTIES UNTIL 1145 PM CDT...
At 1119 PM CDT, strong thunderstorms were located along a line
extending from near Drumright to 2 miles east of Chandler. Movement
was southeast at 30 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Bristow... Sapulpa...
Drumright... Kellyville...
Depew... Paden...
Slick... Shamrock...
Welty... Milfay...
This includes Interstate 44 between mile markers 178 and 212.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northeastern and east central Oklahoma.
LAT...LON 3604 9662 3608 9658 3602 9604 3545 9654
3544 9657 3543 9656 3541 9658 3540 9662
TIME...MOT...LOC 0419Z 312DEG 27KT 3598 9658 3572 9684
LacySpecial weather statement, Jul 11, 11:22 PM CDT, 22 minutes before
Special Weather Statement National Weather Service Tulsa OK 1122 PM CDT Sat Jul 11 2020 OKZ054>056-060-061-120445- Tulsa OK-Osage OK-Rogers OK-Nowata OK-Washington OK- 1122 PM CDT Sat Jul 11 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROGERS...EAST CENTRAL OSAGE...SOUTHERN WASHINGTON...SOUTHWESTERN NOWATA AND NORTHEASTERN TULSA COUNTIES UNTIL 1145 PM CDT... At 1122 PM CDT, strong thunderstorms were located along a line extending from 5 miles west of Talala to near Barnsdall. Movement was southeast at 25 mph. Nickel size hail and winds in excess of 40 mph will be possible with these storms. Locations in or near the path include... Claremore... Skiatook... Collinsville... Barnsdall... Oologah... Ramona... Ochelata... Avant... Talala... Vera... Tallant... Pershing... Nelagoney... Wolco... This includes Interstate 44 between mile markers 252 and 254. A Severe Thunderstorm Watch remains in effect until 100 AM CDT for northeastern Oklahoma. LAT...LON 3632 9549 3632 9619 3664 9632 3665 9575 TIME...MOT...LOC 0422Z 326DEG 24KT 3656 9580 3656 9619 Lacy
Local storm report, Jul 11, 11:35 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1135 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG PRYOR 36.31N 95.32W
07/11/2020 MAYES OK EMERGENCY MNGR
TREES BLOWN DOWN ON HOUSES
0825 PM TSTM WND DMG SALINA 36.29N 95.15W
07/11/2020 MAYES OK EMERGENCY MNGR
ROOFS OFF AND MULTIPLE TREES DOWN
0825 PM TSTM WND GST 4 E PRYOR 36.31N 95.24W
07/11/2020 M80.00 MPH MAYES OK EMERGENCY MNGR
BETWEEN PRYOR AND SALINA
0840 PM TSTM WND DMG 1 NE CHOUTEAU 36.20N 95.33W
07/11/2020 MAYES OK EMERGENCY MNGR
TREES DOWN JUST NORTHEAST OF TOWN
&&
CKHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:22 PM CDT | Special Weather Statement | TSA | Nowata | 23 min |
| Jul 11, 7:34 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 41 min |
| Jul 11, 7:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa, Rogers | 52 min |
| Jul 11, 7:44 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 46 min |
| Jul 11, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 50 min |
| Jul 11, 8:00 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 30 min |
| Jul 11, 8:12 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 48 min |
| Jul 11, 8:21 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Rogers, Wagoner | 24 min |
| Jul 11, 8:26 PM CDT | Special Weather Statement | TSA | Rogers | 34 min |
| Jul 11, 8:27 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 33 min |
| Jul 11, 8:31 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 44 min |
| Jul 11, 8:36 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 39 min |
| Jul 11, 8:46 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 44 min |
| Jul 11, 8:55 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 35 min |
| Jul 11, 9:02 PM CDT | Special Weather Statement | TSA | Wagoner | 28 min |
| Jul 11, 9:10 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Wagoner | 35 min |
| Jul 11, 9:13 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 1 more | 47 min |
| Jul 11, 9:15 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 45 min |
| Jul 11, 9:18 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 12 min |
| Jul 11, 9:27 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 48 min |
| Jul 11, 9:34 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Rogers, Wagoner | 26 min |
| Jul 11, 9:49 PM CDT | Areal Flood Advisory | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Wagoner and 1 more | 3 hr |
| Jul 11, 9:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 40 min |
| Jul 11, 9:54 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 51 min |
| Jul 11, 9:56 PM CDT | Special Weather Statement | TSA | Haskell, Muskogee | 49 min |
| Jul 11, 10:00 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 30 min |
| Jul 11, 10:02 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 28 min |
| Jul 11, 10:07 PM CDT | Flash Flood Warning | TSA | Tulsa | 3 hr |
| Jul 11, 10:19 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okmulgee, Pittsburg | 41 min |
| Jul 11, 10:24 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner, Washington | 19 min |
| Jul 11, 10:29 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 46 min |
| Jul 11, 10:32 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 43 min |
| Jul 11, 10:35 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 25 min |
| Jul 11, 10:40 PM CDT | Special Weather Statement | TSA | Okfuskee | 35 min |
| Jul 11, 10:48 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 42 min |
| Jul 11, 10:53 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 52 min |
| Jul 11, 10:55 PM CDT | Special Weather Statement | TSA | Creek, Washington | 50 min |
| Jul 11, 11:00 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okmulgee, Pittsburg and 1 more | 45 min |
| Jul 11, 11:12 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Tulsa | 3 hr |
| Jul 11, 11:17 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 28 min |
| Jul 11, 11:19 PM CDT | Special Weather Statement | TSA | Creek | 26 min |
| Jul 11, 11:22 PM CDT | Special Weather Statement | TSA | Rogers | 23 min |
| Jul 11, 11:40 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 50 min |
| Jul 11, 11:46 PM CDT | Special Weather Statement | TSA | Rogers | 29 min |
| Jul 12, 12:04 AM CDT | Special Weather Statement | TSA | Choctaw | 26 min |
| Jul 12, 12:10 AM CDT | Special Weather Statement | TSA | Cherokee | 35 min |
| Jul 12, 12:15 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 45 min |
| Jul 12, 12:22 AM CDT | Special Weather Statement | TSA | Hughes | 23 min |
| Jul 12, 1:07 AM CDT | Special Weather Statement | TSA | Choctaw | 23 min |
| Jul 12, 3:15 AM CDT | Heat Advisory | TSA | Choctaw, Pushmataha | 16 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.